# SDR C2XA11RI040

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 20,912 hours, 16,005 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 223388
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,352 hours, 14,104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 3088 - EWR - FLIGHT CREW REPORTED E1 FIRE DETECT FAIL INDICATION ON EICAS.  EWR MX REMOVED AND REPLACED NR 1 ENG FIRE DETECTOR AND PYLON FIRE DETECTOR, AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR C2XA11RI040 REPORTS ENGINE FIRE DETECTOR AND SDR C2XA11RI041 REPORTS PYLON FIRE DETECTOR.
